Ghent University Academic Bibliography

Advanced

M2-computable real numbers

Dimiter Skordev, Andreas Weiermann UGent and Ivan Georgiev (2012) JOURNAL OF LOGIC AND COMPUTATION. 22(4). p.899-925
abstract
The article concerns subrecursive computability of real numbers. Certain significant real numbers are shown to be M2-computable, and the set of the M2-computable real numbers is shown to be closed under the elementary functions of calculus.
Please use this url to cite or link to this publication:
author
organization
alternative title
M^2-computable real numbers
year
type
journalArticle (original)
publication status
published
subject
keyword
elementary functions of calculus., subrecursive, Computable real number, Delta(0) definable, COMPUTABILITY, M^2, computable real-valued function
journal title
JOURNAL OF LOGIC AND COMPUTATION
J. Logic Comput.
volume
22
issue
4
pages
899 - 925
Web of Science type
Article
Web of Science id
000306970200017
JCR category
LOGIC
JCR impact factor
0.647 (2012)
JCR rank
5/20 (2012)
JCR quartile
2 (2012)
ISSN
0955-792X
DOI
10.1093/logcom/exq050
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1048477
handle
http://hdl.handle.net/1854/LU-1048477
date created
2010-10-01 16:05:04
date last changed
2016-12-19 15:44:33
@article{1048477,
  abstract     = {The article concerns subrecursive computability of real numbers. Certain significant real numbers are shown to be M2-computable, and the set of the M2-computable real numbers is shown to be closed under the elementary functions of calculus.},
  author       = {Skordev, Dimiter  and Weiermann, Andreas and Georgiev, Ivan},
  issn         = {0955-792X},
  journal      = {JOURNAL OF LOGIC AND COMPUTATION},
  keyword      = {elementary functions of calculus.,subrecursive,Computable real number,Delta(0) definable,COMPUTABILITY,M\^{ }2,computable real-valued function},
  language     = {eng},
  number       = {4},
  pages        = {899--925},
  title        = {M2-computable real numbers},
  url          = {http://dx.doi.org/10.1093/logcom/exq050},
  volume       = {22},
  year         = {2012},
}

Chicago
Skordev, Dimiter , Andreas Weiermann, and Ivan Georgiev. 2012. “M2-computable Real Numbers.” Journal of Logic and Computation 22 (4): 899–925.
APA
Skordev, D., Weiermann, A., & Georgiev, I. (2012). M2-computable real numbers. JOURNAL OF LOGIC AND COMPUTATION, 22(4), 899–925.
Vancouver
1.
Skordev D, Weiermann A, Georgiev I. M2-computable real numbers. JOURNAL OF LOGIC AND COMPUTATION. 2012;22(4):899–925.
MLA
Skordev, Dimiter , Andreas Weiermann, and Ivan Georgiev. “M2-computable Real Numbers.” JOURNAL OF LOGIC AND COMPUTATION 22.4 (2012): 899–925. Print.